# SDR DALA2022030901532

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,081 hours, 27,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 A.A / A.D. CRACKS WERE FOUND ON LH ENG DRAG FTG CLAMP -UP HOLE #12, ON SKIN AT 9 HRS POS. & FITTING AT 6 HRS POS. IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00170: THE HOLES OF THE FASTENERS AT LOCATIONS HOLE #12, ON SKIN AT 9 HRS POS. AND FITTING AT 6 HRS POS. WERE REPAIRED PER ERA 584933-14AD REV. C. SECTION V: PERMANENT REPAIR AND ETI-57-22-043 REV.7. (2145119)
